Statistics of nodal lines and points in chaotic quantum billiards: perimeter corrections, fluctuations, curvature

Research output: Contribution to journalArticle (Academic Journal)

81 Citations (Scopus)
Translated title of the contributionStatistics of nodal lines and points in chaotic quantum billiards: perimeter corrections, fluctuations, curvature
Original languageEnglish
Pages (from-to)3025 - 3038
JournalJournal of Physics A: Mathematical and General
Volume35
Publication statusPublished - 2002

Cite this